Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 56, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 19, 2005, 4:40 PM CDT for Green County, Rock County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2005, 4:40 PM CDT (21:40 UTC)
- Expired
- May 19, 2005, 5:35 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 192141 SVRMKX WIC045-105-192245- /O.NEW.KMKX.SV.W.0056.050519T2140Z-050519T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 PM CDT THU MAY 19 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEAST GREEN COUNTY IN SOUTH CENTRAL WISCONSIN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 545 PM CDT * AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTH OF ALBANY...OR ABOUT 8 MILES SOUTHWEST OF OREGON...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALBANY AROUND 445 PM CDT... EVANSVILLE AROUND 500 PM CDT... ORFORDVILLE AROUND 515 PM CDT... FOOTVILLE AROUND 520 PM CDT... EDGERTON AROUND 525 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4285 8953 4267 8960 4260 8912 4284 8903 $$ MK/WOOD
4 follow-up statements
000 WWUS53 KMKX 192149 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 445 PM CDT THU MAY 19 2005 WIC045-105-192245- /O.CON.KMKX.SV.W.0056.000000T0000Z-050519T2245Z/ GREEN-ROCK- 445 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR ROCK AND NORTHEASTERN GREEN COUNTIES... AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BROOKLYN...OR ABOUT NEAR EVANSVILLE...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EVANSVILLE AND UNION BY 450 PM CDT... COOKSVILLE BY 455 PM CDT... FULTON AND 6 MILES NORTH OF FOOTVILLE BY 505 PM CDT... INDIANFORD AND 7 MILES SOUTH OF EDGERTON BY 510 PM CDT... 7 MILES NORTH OF HANOVER BY 515 PM CDT... ANOTHER POSSIBLE SEVERE STORM WAS LOCATED JUST NORTHEAST OF ALBANY...MOVING EAST SOUTHEAST AT 25 MPH. THIS STORM WILL BE IN THE ORFORDVILLE TO FOOTVILLE IN ROCK COUNTY BY 515 PM. ANOTHER POSSIBLE SEVERE STORM WILL MOVE EAST ALONG THE SOUTHERN BORDER OF ROCK COUNTY...AND MAY REACH THE BELOIT AREA BY 515 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8953 4267 8960 4260 8912 4284 8903 $$ AFK/NJ
000 WWUS53 KMKX 192206 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 504 PM CDT THU MAY 19 2005 WIC045-105-192245- /O.CON.KMKX.SV.W.0056.000000T0000Z-050519T2245Z/ GREEN-ROCK- 504 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR ROCK AND NORTHEASTERN GREEN COUNTIES... AT 501 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FOOTVILLE...MOVING EAST SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FOOTVILLE AND 8 MILES SOUTH OF FULTON BY 510 PM CDT... HANOVER AND 8 MILES SOUTH OF INDIANFORD BY 515 PM CDT... ADDITIONAL SEVERE STORMS WILL MOVE THROUGH THE EVANSVILLE AND EDGERTON AREAS BETWEEN 505 PM AND 530 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8953 4267 8960 4260 8912 4284 8903 $$ AFK/NJ
000 WWUS53 KMKX 192221 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 PM CDT THU MAY 19 2005 WIC045-105-192245- /O.CON.KMKX.SV.W.0056.000000T0000Z-050519T2245Z/ GREEN-ROCK- 520 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR ROCK AND NORTHEASTERN GREEN COUNTIES... AT 518 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JANESVILLE TO 8 MILES NORTHWEST OF BRODHEAD... MOVING SOUTHEAST AT 10 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FOOTVILLE BY 535 PM CDT... HANOVER AND ORFORDVILLE BY 545 PM CDT... OTHER SEVERE STORMS WILL AFFECT THE EVANSVILLE TO EDGERTON AREA UNTIL ABOUT 530 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8953 4267 8960 4260 8912 4284 8903 $$ AFK/NJ
000 WWUS53 KMKX 192232 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 527 PM CDT THU MAY 19 2005 WIC045-105-192237- /O.CAN.KMKX.SV.W.0056.000000T0000Z-050519T2245Z/ GREEN-ROCK- 527 PM CDT THU MAY 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK AND NORTHEASTERN GREEN COUNTIES IS CANCELLED... ...TORNADO WARNING CONTINUES FOR ALL OF ROCK COUNTY UNTIL 6 PM... THE SEVERE STORMS HAVE MOVED OUT OF GREEN COUNTY...AND ARE NOW LOCATED OVER ROCK COUNTY. IN ADDITION...BECAUSE THERE IS NOW A TORNADO WARNING IN EFFECT FOR ROCK COUNTY...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN AND ALL OF ROCK COUNTY HAS BEEN CANCELLED. SEVERE STORMS..CAPABLE OF PRODUCING A TORNADO...WILL AFFECT ROCK COUNTY FROM AROUND ORFORDVILLE TO JANESVILLE UNTIL ABOUT 6 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8953 4267 8960 4260 8912 4284 8903 $$ AFK/NJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:00 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 19, 2:00 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT THU MAY 19 2005 .DISCUSSION...FORECAST FOCUS IS ON PCPN CHCS THROUGH THE WEEKEND. FIRST OF A SERIES OF MID LEVEL S/W WORKING THROUGH THE STATE THIS AFTERNOON. THIS ONE IS VIGOROUS. GFS SEEMS TO HAVE A BETTER FIX ON THE POSITION FROM THE START. EARLY THIS AFTN THE S/W CORE WAS LOCATED IN THE KARX VCNTY...DROPPING SSE. SHOULD EXIT THE SOUTH EARLY THIS EVENING. MAIN SFC TROF/WMFNT CUTS SE THROUGH THE CWA WITH TEMPERATURE CONTRAST STRENGTHENED BY THE SE FLOW OFF THE COLD LAKE. 88D RETURNS SHOW A SERIES OF WEAKER TROFS ARCING THROUGH THE CWA...SWIRLING INTO THE MID LEVEL LOW. LOTS OF SHEAR ASSOCIATED WITH THIS UPR LOW SO SMALL SPIN-UP OF WEAK TORNADO NOT OUT OF THE QUESTION. THOUGH MAIN THREAT WILL BE WIND AND HAIL. LATE AFTN/VERY EARLY EVENING WILL BE A LITTLE BUSY. CLOUDS SHOULD HANG TIGHT TONIGHT. CLOUDS SHOULD CLEAR FROM EAST TO WEST UNDER LLV ERLY FLOW ON FRIDAY. NEXT CHANCE FOR RAIN MAY COME ON SATURDAY NOW. LOW PRESSURE TRACKS NE THROUGH THE CENTRAL PLAINS FRIDAY NIGHT AND FAVORABLE LLV JET WITH STRONG TEMP RIDGE BECOMES FOCUS FOR MCS DEVELOPMENT ACROSS NDKTA. BY ERLY MORNING SATURDAY...THIS COMPLEX SHOULD BE ROLLING ESE...BECOMING MORE SE WITH TIME. THE UPR JET CARRIES A CORE OF DIFFLUENCE THROUGH THE CWA ON SATURDAY UNDER A COUPLED JET SIGNATURE. THE THICKNESS PATTERN ALSO SUPPORTS A SE TRACK OF ANY CONVECTION THROUGH THE STATE. HOWEVER...THIS COMPLEX WILL BE OF THE DYING BREED WITH DECAYED REMNANTS OUR MAIN PESKY ISSUE ON SATURDAY. INTRODUCTION OF A CHANCE WILL RELY ON WHETHER SURROUNDING OFFICES ACCEPT THIS SOLUTION. YET ANOTHER THREAT FOR THUNDER COMES SATURDAY NIGHT AS A VERY POTENT H5 S/W CRUSHES THE TOP OF THE MID LEVEL RIDGE LEANING INTO THE GRT LKS REGION. ALTHOUGH IT LOOKS A LITTLE LESS IMPRESSIVE THAN THE PREVIOUS RUNS...IT HAS LOT GOING FOR IT. VIGOROUS H5 S/W PLOWS THROUGH THE CWA AROUND THE 12Z TIME FRAME WITH H5 CORE OF WINDS REACHING 70 TO 80KTS JUST UPSTREAM OF THE CWA. THE NEGATIVE FACTOR IS THE SOMEWHAT WEAK LOOKING H8 FLOW AHEAD OF THE H5 SYSTEM. WILL KEEP POPS IN THE CHC CATEGORY FOR NOW. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && DAVIS
Hazardous weather outlook, May 19, 11:38 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1138 AM CDT THU MAY 19 2005 WIZ046-047-051-052-056>060-062>072-201100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1138 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ...WITH A SLIGHT RISK THAT A FEW STORMS COULD BECOME SEVERE ALONG AND SOUTH OF A JANESVILLE TO MILWAUKEE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY AFFECT THE AREA LATE SATURDAY NIGHT AND SUNDAY. MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WWW.WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-201100- SHEBOYGAN WI TO WINTHROP HARBOR IL- 1138 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WIND GUSTS TO 30 KNOTS AND SMALL HAIL MAY ACCOMPANY SOME OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS MAY AFFECT THE AREA LATE SATURDAY NIGHT AND SUNDAY. MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE... WWW.WEATHER.GOV/MILWAUKEE /LOWER CASE/ REM
In the hours before
Local storm report, May 19, 3:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 2 W PORTAGE 43.55N 89.51W
05/19/2005 0.75 INCH COLUMBIA WI LAW ENFORCEMENT
DIME SIZE HAIL REPORTED ON THE INTERSTATE JUST WEST OF
PORTAGE.
&&
BKONOP/GDAVISLocal storm report, May 19, 3:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 S PORTAGE 43.52N 89.47W
05/19/2005 1.00 INCH COLUMBIA WI TRAINED SPOTTER
ONE INCH HAIL AT THE INTERSECTION OF HIGHWAY 51 AND
COUNTY ROAD JV.
&&
BKONOP/GDAVISLocal storm report, May 19, 3:57 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 W BELOIT 42.52N 89.04W
05/19/2005 1.00 INCH ROCK WI TRAINED SPOTTER
QUARTER SIZE HAIL ON THE WEST SIDE OF BELOIT.
&&
BKONOP/GDAVISLocal storm report, May 19, 4:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WATERLOO 43.18N 88.99W
05/19/2005 0.75 INCH JEFFERSON WI LAW ENFORCEMENT
DIME SIZE HAIL.
&&
BKONOP/GDAVISLocal storm report, May 19, 4:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 SW MADISON 43.03N 89.46W
05/19/2005 0.88 INCH DANE WI TRAINED SPOTTER
NICKEL SIZE HAIL.
&&
BKONOP/GDAVISSpecial weather statement, May 19, 4:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 PM CDT THU MAY 19 2005 WIZ046-047-051-052-056>060-062>072-192230- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE- RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 426 PM CDT THU MAY 19 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT FAR SOUTH... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THIS EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE AND KENOSHA COUNTIES. HOWEVER...A CLUSTER OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST AT 20 MPH THROUGH DANE COUNTY...OUTSIDE OF THE WATCH AREA. THESE STORMS WILL AFFECT THE CITIES AND TOWNS OF SUN PRAIRIE...DEERFIELD AND STOUGHTON BY 5 PM. IF THESE STORMS HOLD TOGETHER...THEY WILL MOVE INTO WESTERN JEFFERSON AND NORTHERN ROCK COUNTIES BETWEEN 5 AND 530 PM CDT. THESE SEVERE STORMS WERE PART OF A LARGER LINE OF SCATTERED THUNDERSTORMS STRETCHING FROM NEAR MONTELLO IN MARQUETTE COUNTY...NORTH OF MADISON...SOUTH THROUGH THE MADISON AREA...CONTINUING INTO NORTHERN GREEN COUNTY NEAR DAYTON. ALL OF THESE STORMS ARE MOVING EAST AT 20 MPH. DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 35 min |
| May 19, 2:28 PM CDT | Tornado Warning | MKX | Green, Rock | 32 min |
| May 19, 2:40 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 39 min |
| May 19, 2:59 PM CDT | Tornado Warning | MKX | Rock | 31 min |
| May 19, 3:27 PM CDT | Tornado Warning | MKX | Rock, Walworth | 36 min |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 44 min |
| May 19, 3:33 PM CDT | Tornado Warning | MKX | Rock | 27 min |
| May 19, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 57 min |
| May 19, 3:53 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 33 min |
| May 19, 3:56 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 38 min |
| May 19, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 64 min |
| May 19, 5:16 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 44 min |
| May 19, 5:24 PM CDT | Tornado Warning | MKX | Rock | 38 min |
| May 19, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Green | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.